# SDR HNAA20090910001

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 60,345 hours, 68,453 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 523118
- Part serial: 10880019
- Condition: False Indication
- Location: Flaps
- Part time: 60,345 hours, 68,453 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING SOUNDED ON TAKE OFF ROLL. FOUND FLAP INDICATOR DEFECTIVE, REMOVED AND REPLACED FLAP INDICATOR REF M/M 27-53-05 AND COMPLIED WITH T/O WARNING HORN, OPS CHECKS PER CARD 31-50-00Q
